# SDR 98ZZZX4768

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118AC
- Make and model: Bbavia 8KCAB
- Aircraft serial: 67292
- Engine: Lyc AEIO360H1A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Dipstick
- Condition: Loose
- Location: Engine
- Part time: 544 hours
- Stage of operation: AB
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DIPSTICK VIBRATED LOOSE DURING SUSTAINED INVERTED FLIGHT AND 4 QUARTS OF OIL WERE LOST.  ENGINE HAD OPERATED NORMALLY FOR 30 MINUTES OF AEROBATIC FLIGHT AND 30 MINUTES OF NORMAL FLIGHT BEFORE LOOSENING.  ENGINE MANUFACTURER AND AIRCRAFT BUILDER DO NOT PROVIDE INFORMATION AS TO PROPER TIGHTENING OF THIS PORT IN OPERATOR'S MANUELS.
